I used to put patches on my shoulders an it was ok, now since I've lost some weight it seems patches will only work when I put them on sides of my chest even when I put them I front of chest it doesn't work and also why can't you overlap where you put last patch like take one off and put new one in same place cause when I do it works very well for pain,and I definitely start feeling withdrawal from fentanyal when I put them anywhere but my sides I'm assuming my core temperature is hotter there than arms or shoulders and I also feel alot better if I change them daily verses every two days.which makes no sence at all since it take 24 hours to build up in system but since insurance company usually demands prior orthorization every six months, and this time they ok prio oth. For six years I don't want to take a chance to ask for a higher dose and I definitely need it. this ***** but any one noticing that Patches work better on sides of chest other than outer body and does anyone overlap patches in same spot an anyone change daily thanks?Also it says in pamphlet that u might encounter slow urination or not being able to empty bladder completly and alway feeling like I have to urinate! Anyone else please I sleep threw the night but I get all those symptoms I've been on this med. for fifteen years so getting of will suck :(:(:(:(:(:(
There's also the pain management forum. It's not as active as this but you might find info there on the patch. I'll just mention that this is very, very strong, & should only be taken the way your physician tells you.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.